Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on finite abelian gerbes over toric Deligne-Mumford stacks

Author: Yunfeng Jiang
Journal: Proc. Amer. Math. Soc. 136 (2008), 4151-4156
MSC (2000): Primary 14A20
Published electronically: July 23, 2008
MathSciNet review: 2431027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Any toric Deligne-Mumford stack is a $ \mu$-gerbe over the underlying toric orbifold for a finite abelian group $ \mu$. In this paper we give a sufficient condition so that certain kinds of gerbes over a toric Deligne-Mumford stack are again toric Deligne-Mumford stacks.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14A20

Retrieve articles in all journals with MSC (2000): 14A20

Additional Information

Yunfeng Jiang
Affiliation: Department of Mathematics, University of Utah, 155 South 1400 East JWB233, Salt Lake City, Utah 84112

Keywords: Gerbes, toric Deligne-Mumford stacks
Received by editor(s): September 11, 2006
Received by editor(s) in revised form: May 8, 2007, June 10, 2007, October 11, 2007, and November 6, 2007
Published electronically: July 23, 2008
Communicated by: Ted Chinburg
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.